# SDR AALA202208179956

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 35,417 hours, 13,551 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING IN FLIGHT NO SMOKE FOUND IN ANY LAVATORIES. BELL CAME ON FOR 3-4 SECONDS CLEARED AND ECAM RESET. MAINTENANCE RESET SYSTEM PER TSM 26-16-00 AND NO FAULTS NOTED AT THIS TIME.
